MAUDE Adverse Event Report: CARDINAL HEALTH, INC. MONOJECT; SYRINGE, PISTON

CARDINAL HEALTH, INC. MONOJECT; SYRINGE, PISTON
Model Number 8881513231
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they have one box of lot number 22l082 that had 15 defective syringes in it.The needle is a different color on some and the connection between syringe and needle is cracked or completely gone on some of them.Photos were provided which appear to show broken/cracked/missing luer tips.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Based on the information available to us, we were able to confirm the event as two photos were provided for evaluation and damage to the product can be seen however no physical samples were returned for analysis.A review of the device history record indicated that the product was released accomplishing all quality standards.The lot was produced between 29oct2022 and 01nov2022.The exact root cause could not be determined without a physical sample to examine.A corrective and preventive action is not applicable at this time all information received will be used for further tracking and trending purposes.

Brand Name
MONOJECT
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183650
MDR Report Key17919748
Report Number1017768-2023-01095
Device Sequence Number11465763
Product Code FMF
UDI-Device Identifier20884521012711
UDI-Public(01)20884521012711(10)22L082
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K852544
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881513231
Device Catalogue Number8881513231
Device Lot Number22L082
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown